| Catalog Number |
368654 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using one (1) bd vacutainer® safety-lok¿ blood collection set pre-attached holder, when the tube was punctured, blood went back up into the sampling body exposing the patient to the risk of contact during treatment.No other impact reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd conducted functional tests on 30 retained samples from lot 4017078.All samples passed the tests, showing no evidence of side pierced sleeves, poor sleeve recovery, or sleeve leakage during the draw.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure modes: sleeve function.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.